# SDR SWIA201743131

- Difficulty date: March 7, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 35,090 hours, 29,480 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFES ON THE BS 621 BULKHEAD AT RBL 36, RBL 27, AND RBL 18, WL 103.50 OUT OF LIMITS.  REPAIRED THE BULKHEAD IAW REO AND PRESSURE CHECKED GOOD.
